MAUDE Adverse Event Report: Tosoh Bioscience, Inc. (Ohio) AIA-2000; Fluorometer, For Clinical Use

Tosoh Bioscience, Inc. (Ohio) AIA-2000; Fluorometer, For Clinical Use
Model Number AIA-2000ST REFURBISHED
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
AIA-2000
Common Device Name
Fluorometer, For Clinical Use
Manufacturer (Section D)
Tosoh Bioscience, Inc. (Ohio)
3600 gantz rd
grove city OH 43123
Manufacturer (Section G)
Tosoh Bioscience, Inc. (Ohio)
3600 gantz rd
grove city OH 43123
Manufacturer Contact
janefrances ajiduah
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
+1(650)636-8314
MDR Report Key50256552
Report Number3005529799-2026-00008
Device Sequence Number21366090
Product Code KHO
UDI-Device Identifier04560189284616
UDI-Public04560189284616
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000ST REFURBISHED
Device Catalogue Number022100R
Device Lot Numberna
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown